• Users Online: 550
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 19  |  Issue : 1  |  Page : 57-58

Near-fatal amlodipine intoxication with refractory shock saved by prompt intervention


1 Department of Medicine, Dr. S. N. Medical College, Jodhpur, Rajasthan, India
2 Department of Medicine, SMS Medical College, Jaipur, Rajasthan, India

Correspondence Address:
Hans Raj Pahadiya
Department of Medicine, SMS Medical College, Jaipur, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/am.am_22_21

Rights and Permissions

Calcium channel blockers (CCBs) are one of the most commonly prescribed cardiovascular medicines. Overdose with prescribed CCBs can lead to a lethal outcome and high mortality rates. Here, we are report a case of amlodipine poisoning, with shock in a young male. The patient was saved by proper supportive care, inotropic medicines, and calcium gluconate. This report highlights the complications related to CCBs overdose and their management strategies.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed512    
    Printed19    
    Emailed0    
    PDF Downloaded21    
    Comments [Add]    

Recommend this journal